# SDR F3LA2017042400115

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 7536
- Aircraft time: 633 hours, 262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00034949
- Condition: No Test
- Location: Emergency Lights
- Part time: 633 hours, 262 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED.   REMOVED AND REPLACED FWD CABIN DEU. OPS CHECKED GOOD.
